MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AUTOCAP RX; ENDOSCOPE CHANNEL ACCESSORY

BOSTON SCIENTIFIC CORPORATION AUTOCAP RX; ENDOSCOPE CHANNEL ACCESSORY
Model Number M00545101
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of the sponge detachment.
 
Event or Problem Description
It was reported to boston scientific corporation that an autocap rx was used in pancreas during an endoscopic retrograde cholangiopancreatography (ercp) on (b)(6) 2024, for the treatment of pancreatic duct stones.During the procedure, a jagtome revolution was first advanced through the autocap into the pancreatic duct through a plastic stent.The wire was left behind and jagtome was removed out of the scope.A captivator ll round snare was advanced over the wire and passed through the autocap, down the working channel and out into the duodenum.When opening the snare to remove the plastic stent from the pancreatic duct, the sponge was noted around the wire of the snare.Reportedly, it was identified that the sponge attached to the snare wire came from the autocap upon disassembling.The procedure was completed using another of the same device and another scope.There was no patient complication as a result of this event.

Brand Name
AUTOCAP RX
Common Device Name
ENDOSCOPE CHANNEL ACCESSORY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
NOLATO CONTOUR INC
660 vandeberg street
baldwin WI 54002
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key19669414
Report Number3005099803-2024-03200
Device Sequence Number12471543
Product Code ODC
UDI-Device Identifier08714729994695
UDI-Public08714729994695
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/27/2026
Device Model NumberM00545101
Device Catalogue Number4510
Device Lot Number0018894017
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2024
Initial Report FDA Received Date07/03/2024
Date Device Manufactured09/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown